Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed TB advised, advised AKT-4 for 60 days. How severe is TB ?

hiiiii Doctor, I have been diagnosed tb 5.2UI/mL ,and advised by a doctor to take akt-4 for 60 days, basicallyb prob of uvites was reoccurring in my right side eye for which i was suggested for test of TB gold.I am 45 yrs old please clear me ,how much severe is the TB and ,is it curable ,and much time i have gone through treatment, i am very much in worry please reply
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM,thank you for your query.
You dont have to be worried. It sound slike serious disease but it is treatable and the disease is in most cases not severe. treatment may last up to 6 months and if you dont have some other serious diseases, then recovery is not questionable just follow doctors recommendations and have frequent follow up. Wish you good health. Regards.
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor